Models of certain automorphic function fields

Katsuya Miyake Courant Institute of Mathemathical Sciences, New York, N.Y., USA

TBD mathscidoc:1701.331404

Acta Mathematica, 126, (1), 245-307, 1970.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 295 downloads ] [ 0 comments ]
@inproceedings{katsuya1970models,
  title={Models of certain automorphic function fields},
  author={Katsuya Miyake},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203222308172113},
  booktitle={Acta Mathematica},
  volume={126},
  number={1},
  pages={245-307},
  year={1970},
}
Katsuya Miyake. Models of certain automorphic function fields. 1970. Vol. 126. In Acta Mathematica. pp.245-307. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203222308172113.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved